# SDR GLBA20030608

- Difficulty date: April 9, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 17,384 hours, 21,387 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 96353H5022
- Condition: Cracked
- Location: Cockpit
- Part time: 2,718 hours, 2,864 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FO'S WINDSHIELD CRACKED AND CAUGHT ON FIRE, R&R WINDSHIELD PN 101-384025-22
